# SDR HALA2018052400246

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 11,798 hours, 1,822 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OPEN - LAV F/L81 FLIGHT ATTENDANTS REPORTED "POPPING, RATTLING" SOUND FROM OXYGEN MASK COMPARTMENT AND AN UNFAMILIAR ODOR. SUSPECT  O2 MASK DISCHARGE.REMOVED & REPLACED EMERGENCY OXYGEN CONTAINER IN LAV F PER AMM 35-21-41. OPS CHECK OK. OK FOR SVC.
